# SDR O2GA2017052680701

- Difficulty date: May 23, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Beech B300
- Aircraft serial: FL892
- Aircraft time: 2,174 hours, 1,856 cycles
- Engine: Pwa PT6A60A
- Engine time: 2,174 hours, 1,856 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE, FL310 RIGHT ENGINE OIL PRESSURE DROPPED TO 111 PSI.  ENGINE OIL PRESSURE RETURNED TO NORMAL DURING DESCENT WENT TO 123 PSI.  ENGINE OIL LEVEL CHECKED ONCE AIRCRAFT WAS ON THE GROUND AND FOUND ENGINE TO BE CONSUMING OIL.  ENGINE CHANGED.
